Economics at your fingertips  

Existence and uniqueness of solutions of SDEs with discontinuous drift and finite activity jumps

Paweł Przybyłowicz, Michaela Szölgyenyi and Fanhui Xu

Statistics & Probability Letters, 2021, vol. 174, issue C

Abstract: In this letter we prove existence and uniqueness of strong solutions to multi-dimensional SDEs with discontinuous drift and finite activity jumps.

Keywords: Multi-dimensional jump–diffusion stochastic differential equations; Finite activity jumps; Discontinuous drift; Existence and uniqueness; Strong solutions (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109072

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-07-10
Handle: RePEc:eee:stapro:v:174:y:2021:i:c:s0167715221000341